MAUDE Adverse Event Report: TRIMED INC. TORX 8 DRIVER, NIPPLE TIP

TRIMED INC. TORX 8 DRIVER, NIPPLE TIP
Model Number DVTX-8 NP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on 30sep2024 that on (b)(6) 2024, a surgeon performed a distal radius orif using the ws3 system.When the surgeon was implanting the distal 2.4mm screws, the dvtx-8 np tip snapped off in the head of the screw and was not able to be retrieved.It was stated that the dvtx-8 np came in contact with the screw but not the patient.In addition, there is nothing to be seen on the x-ray with regard to this as the tip of the screwdriver snapped and was retained in the recess in the head of the screw.This caused about a 5-10 minute delay in surgery.The surgeon opted to leave the screw implanted in situ but the remainder of the driver is available to be returned.

Brand Name
TORX 8 DRIVER, NIPPLE TIP
Common Device Name
TORX 8 DRIVER, NIPPLE TIP
Manufacturer (Section D)
TRIMED INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key20482538
Report Number2031009-2024-00006
Device Sequence Number4105471
Product Code HXX
UDI-Device Identifier00842188126048
UDI-Public00842188126048
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8 NP
Device Catalogue NumberDVTX-8 NP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown